# SDR R61A20110094

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 8,201 hours, 6,610 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8001901
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON TAKEOFF THE LG WOULDN'T RETRACT AND LG DISAGREE MSG APPEARED, CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PIT.  THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, AND REMOVED AND REPLACED NLG PROX SENSOR PER EMB AMM AND PERFORMED GEAR SWINGS, OPS CHECK GOOD.
